# SDR SWI2025F01113

- Difficulty date: April 19, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, SECOND FROM OUTBOARD VANE ACTUATOR SHAFT HAS DENT.    REMOVED INDENTATION ON RH INBOARD FLAP, SECOND FROM OUTBOARD VANE ACTUATOR SHAFT. FOUND TO BE STRUCTURALLY ACCEPTABLE PER REO 670-57-52-257 REV -A DATED 2024-08-20. SEE CONTINUATION CARD FOR DETAILS. OP CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
